ISSN 1997-7670 (Print)
ISSN 2541-8785 (Online)

List of issues > Series «Mathematics». 2015. Vol. 13

Non-local Method of Improving Controls in the Linear Phase Variable Wave Problems

N. V. Kurganova, V. A. Terletsky

In this paper an optimal control problem with initial-boundary conditions is considered, where the relations between the control and the state vector are determined by the wave equation, which is linear with respect to the phase variable. Also functions that define terminal and integral parts of the objective functional are linear with respect to the phase variable. The statement of the problem allows any combinations of boundary conditions of the first, second and third kinds on both left and right borders of the domain. The wave equation does not contain the first derivatives of the phase variable in the right side. In addition, the differential operator of the equation is of a special form. These two factors make it possible to build integrated equivalent of the original problem in the form of one integral equation with respect to the solution function. The resulting integral equivalent serves as the basis for the definition of a generalized solution of the problem for an arbitrary fixed admissible control. We derive two equal increments of the target functional formula that do not contain residual terms and are therefore accurate. On this basis effective methods of improving the functionality of the target can be built in a similar way as was done for optimal control of processes describable by ordinary differential equations.

optimal control, wave equation, method of characteristics

1. Godunov S.K. Equations of mathematical physics. Moscow, Nauka, 1979. 392 p.

2. Rozhdestvenskii B.L., Yanenko N.A. Systems of quasilinear equations and their applications to gas dynamics. Moscow, Nauka, 1978. 688 p.

3. Srochko V.A. Iterative methods for solving the optimal control problems. Moscow, Fizmatlit, 2000. 160 p.

4. Terletskii V.A. and Lutkovskaya E.A. Generalized solution of a nonlinear wave equation with nonlinear boundary conditions of the First, Second, and Third Kinds. Differential Equations

5. Terletskii V.A. Generalized solution of semilinear hyperbolic systems with mixedconditions. Russian Mathematics (Iz. VUZ), 2004, vol. 12, pp. 75-83.

Full text (russian)